JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • SOME NEW ČEBYŠEV TYPE INEQUALITIES
  • Zafar, Fiza ; Mir, Nazir Ahmad ; Rafiq, Arif ;
  • Bulletin of the Korean Mathematical Society, volume 47, issue 2, 2010, Pages 221~229
  • DOI : 10.4134/BKMS.2010.47.2.221
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • ON QUASI-RIGID IDEALS AND RINGS
  • Hong, Chan-Yong ; Kim, Nam-Kyun ; Kwak, Tai-Keun ;
  • Bulletin of the Korean Mathematical Society, volume 47, issue 2, 2010, Pages 385~399
  • DOI : 10.4134/BKMS.2010.47.2.385
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • REMARKS ON THE GAP SET OF R
  • Tutas, Nesrin ;
  • Bulletin of the Korean Mathematical Society, volume 47, issue 2, 2010, Pages 433~442
  • DOI : 10.4134/BKMS.2010.47.2.433
  • Abstract(view)
PDF Download(new window)